# SDR GTIA2018030402489

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 15,757 hours, 7,264 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE WAITING FOR GATE IN MCO FAINT FUME EVENT NOTICE IN COCKPIT. SECURED PACK 1 OPENED WINDOWS F/A REPORTED NO FUMES. R&R NR 1 ENG DEOILER SEAL IAW AMM 72-60-29. R&R P1 RECIRC FILTER IAW AMM 21-21-41. AFTER OIL LEAK DETECTED. PERFORMED PACK-BURNOUT IAW AMM 21-00-00 OPS CHECK GOOD. NO ODOR DETECTED.
